Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 269385, 14 pages
http://dx.doi.org/10.5402/2012/269385
Research Article

A Gibbs Sampler for the Multidimensional Item Response Model

Section on Statistics and Measurement, Department of EPSE, Southern Illinois University Carbondale, Wham 223, MailCode 4618, Carbondale, IL 62901-4618, USA

Received 2 March 2012; Accepted 26 March 2012

Academic Editors: S. He and X. Xue

Copyright © 2012 Yanyan Sheng and Todd C. Headrick. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanyan Sheng and Todd C. Headrick, “A Gibbs Sampler for the Multidimensional Item Response Model,” ISRN Applied Mathematics, vol. 2012, Article ID 269385, 14 pages, 2012. doi:10.5402/2012/269385